MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta clinica Croatica · 2013

Repeated presentation of Graves' disease as a manifestation of immune reconstitution syndrome in an HIV-infected patient taking HAART: case report.

Visković Klaudija, Stemberger Lorna, Brnić Zoran, Begovac Josip

Клинический случайСтатьяПеревод в очереди

Аннотация

An HIV-infected patient who experienced immune reconstitution after highly active antiretroviral therapy (HAART) (increase in CD4 T-cell count from 84/mm3 to 310/mm3) presented with severe Graves' disease twice, after commencing and recommencing HAART. At the first episode of Graves' disease, 21 months after the introduction of HAART, the symptoms of thyroid dysfunction vanished without any specific treatment, but were associated with termination of taking HAART. At the second episode, 5 years after recommencing HAART, the patient continued taking HAART and commenced antithyroid therapy with thiamazole. Graves' disease developed after a long period, while the patient was in good condition and when complications resulting from HAART were not expected. No features of any autoimmune disease were diagnosed before HAART initiation.

Для цитирования: Visković Klaudija, Stemberger Lorna, Brnić Zoran, Begovac Josip. Repeated presentation of Graves' disease as a manifestation of immune reconstitution syndrome in an HIV-infected patient taking HAART: case report.. Acta clinica Croatica. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.